Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prescribed cipro. Feel fogg and stomach hurts. Stopped cipros. Having frequent urination. Suggest?

Apr 2013
User rating for this question
Answered by

General Surgeon
Practicing since : 2009
Answered : 3037 Questions
My doctor prescribed cipro 500mg twice a day for fifteen days im on day four and my sides hurt and a little in the back. I feel foggy and my stomach hurts almost like a dull ache. I have another doctors appointment in two days should I stop taking the cipro or tough it out until I see the doctor in two days. He prescribed it for a infection for prostate and possible another infection somewhere else I forget what he said. I cant really tell if the infection is getting better because I still urinate a lot.
Posted Mon, 21 Oct 2013 in General Health
Answered by Dr. Ivan R. Rommstein 39 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
well,these are not common side effects of cipro,but it is possible.
Also, your pain back and sides can be sign of uroinfection and kidney inflammation so I am not sure if this is caused by cipro. It takes 5-7 days till cipro starts to work so you should be patient for bit more and see will there be improvement. If symptoms persist you can ask your doctor to decrease dosage and take 2x250mg per day which is enough for noncomplicated prostate infections. Try to take cipro with some food such as bread or milk products,it will be less irritable for your stomach.If nothing helps, you should stop it and take another antibiotics and many of them can be used for prostate infection,but as I said be patient amd try to take it for all 14 days if you can. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor